# SDR 2001UALA00928

- Difficulty date: June 3, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N605UA
- Make and model: Boeing 767222
- Aircraft serial: 21866
- Aircraft time: 70,338 hours, 17,445 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Gasket
- Condition: Leaking
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ENGINE FUEL FLOW TRANSMITTER AFT GASKET ASSY HAS A RUNNING FUEL LEAK. SUPPLEMENTAL DATA UPDATE RPL. FUEL FLOW TRANSMITTER OUTLET SIDE GASKET AND O-RING ON #2 ENGINE PER MM OPS AND LEAK CHECK GOOD.
